# SDR C2XA11TY163

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 587
- Aircraft time: 22,564 hours, 17,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STRUCK BY LIGHTNING.  PERFORMED LIGHTNING STRIKE INSPECTION IAW EMB 145 5-50-01.  REMOVED AND REPLACED DAMAGE RIVET AT FRAME 8 STRINGER 16L-17L.  REPAIRED TOP AFT OF RT WING TIP.  REMOVED AND REPLACED RT ELEVATOR TIP FAIRING.  REPAIRED O/B FLAP TRAILING EDGE AND LEADING EDGE.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
